Healing Cold & Flu DS Syp

Healing Cold & Flu DS Syp

International Name :
Healing Cold & Flu DS Syp
Active Ingredient :
paracetamol 250mg + phenylephrine hcl 5mg + chlorpheniramine maleate 2mg
Manufacturer :
Healing Pharma India Pvt Ltd
Form :
Syrup
Packing :
60 ml bottle

Description

Uses :

Healing Cold & Flu DS Syp is utilized in the treatment of common cold symptoms.

How It Works :

This is a mix of three drugs: Chlorpheniramine, paracetamol and phenylephrine which eases normal cold symptoms.

Chlorpheniramine is an anti-allergic which relieves allergy indications like runny nose, watery eyes and sneezing.

Paracetamol is a pain relieving and antipyretic (fever reducer).It blocks the arrival of certain chemical messengers in the brain that are answerable for pain and fever.

Phenylephrine is a nasal decongestant which limits the small blood veins giving relief from blockage or stuffiness in the nose.

Side effects :

  • Nausea,
  • Vomiting,
  • Allergic reaction,
  • Sleepiness,
  • Headache

This is not a exhaustive list of side effects and others may occur.Please contact your doctor immediately if any of these symptoms are found.

 

 

Reviews

There are no reviews yet.

Be the first to review “Healing Cold & Flu DS Syp”

Your email address will not be published. Required fields are marked *